# SDR USAASB00152

- Difficulty date: May 31, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: BAC1521522
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2339 - ON CLIMB-OUT FROM CLT, THE FORWARD ENTRY DOOR BEGAN MAKING A VERY LOUD AIR NOISE.  PRESSURIZATION WAS NORMAL.  FLIGHT RETURNED TO FIELD AT CLT AND LANED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR SEAL PER MM 52-09-13.  PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  (M)
